# SDR 2018FA0000022

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0081
- Aircraft time: 8,935 hours, 5,904 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6931012246931012
- Condition: Corroded
- Location: Vertical Stab
- Part time: 8,935 hours, 5,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF THE VERTICAL FIN AFT SPAR WEB CORROSION. REPORT S-680-0081/09RD, REV A.
